# SDR AC2A072838

- Difficulty date: April 25, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 12,348 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 86090403
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 7,744 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTTING ON END OF DRIVE GEAR IS BROKEN LOOSE. REMOVED GOVERNOR.
